My husband is having a terrible time with neuropathy in his hands and feet. My question to those of you who experience this is whether or not we can expect improvement and what period of time it may take.
It is one of those side effects that affect everyone differently.
I lost feeling on the outside perimeter of my feet and toes. I am exceptionally careful now on a ladder. My little finger and ring finger in both hands lost sense of touch to some extent. I do not have as good of tactile feel in either hand.
The feeling of taste came back. It was dulled for quite some time during and after chemo.
FolFox was the Chemo I had. It was hard on the body. It has been 18 months since taking FolFox, and I am still recovering. Chemo is always a gamble, did it hold off cancer? or Was cancer not there to worry about? I received a NED dx from my Oncologist in June 2012, only to have a colonoscopy in August 2012 show I had a tumor. It is a small tumor and all should be ok. Did Chemo hold Cancer off, or did it not? I will never know.
I switched to Juicing to add vital nutrition of micro nutrients in quantity to my diet. Hopefully that will help my body heal itself. I also face the Chemo question again in December. To Chemo or not to Chemo?
Best Always, mike
I ended treatment the Wednesday before Thanksgiving last year and my hands were good by late summer unfortunately still have it in the feet
My last chemo was in the Spring of 2010. When it ended, my fingers were so clumsy I couldn't braid my daughter's hair, but it slowly faded and now I have full dexterity back. However my feet, specifically the bottom of my feet, still don't feel right and frequently hurt.
but still have some in feet. they do not hurt but tingle. i finished folfox6 july 2011. i am now on folfiri with avastin & it has not increased neuropathy.
Thank you for the information. Lisa
Mine was the same, the fingers went away a lot quicker then the feet,(I think it was about 6 months) my onc, said that was because the fingers were closer to the organs, and that the feet would follow...eventually. The horrible feeling of sock in shoes (felt like walking on rocks) has gone away, (about a year after oxy) but the tingling in the toes, so far hasn't. Since I've started back on chemo, I'm not sure when or if the tingling feeling in the toes will leave.
My husband just had his 4th treatment and the doc said she could add potassium and magnesium before and after treatments. She also told him to take vitamin b complex. Has anyone tried those and has it helped?
What was her opinion on the MCP? Steve's onc said it was okay, but I'm a bit worried about it. We have never tried potassium, magnesium or vitamin b complex. He does eat a lot of banana though.
Hi Chelsea - she never replied to that email and we didn't actually see her this week...only talked through the nurses. I have a feeling that